EconPapers    
Economics at your fingertips  
 

Statistical inference for geometric processes with lognormal distribution

Lam Yeh and Jennifer Chan

Computational Statistics & Data Analysis, 1998, vol. 27, issue 1, 99-112

Date: 1998
References: View complete reference list from CitEc
Citations: View citations in EconPapers (14) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-9473(97)00046-7
Full text for ScienceDirect subscribers only.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:csdana:v:27:y:1998:i:1:p:99-112

Access Statistics for this article

Computational Statistics & Data Analysis is currently edited by S.P. Azen

More articles in Computational Statistics & Data Analysis from Elsevier
Bibliographic data for series maintained by Haili He ().

 
Page updated 2021-02-01
Handle: RePEc:eee:csdana:v:27:y:1998:i:1:p:99-112